Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Legs get very red and blotchy while standing,white imprint if touched,legs weak and shaky,on prescription of beta blocker for tachycardia

I am currently waiting confirmation on a diagnosis of POTS and am taking a beta blocker to control my tachy cardia . I have just noticed that upon standing my legs go very red and blotchy in color and a white imprint is left if I touch them. My leg colour returns to normal as soon as I lay down. Is this something I need to be concerned about as I have noticed my legs feel weak and shaky at the same time?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
It would be better for you to continue with the beta adrenergic blocker until your diagnosis have been confirmed. Meanwhile it would also be worth trying cognitive behavioral therapy & Yoga as well as regular modified exercise program to prevent future episodes of severe anxiety, panic attacks. This would also help you to prevent the ongoing CFS.
Answered: Sat, 5 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor